Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#248069] of Ronen Plesser

Papers Published

  1. Melnikov, IV; Plesser, MR, A-Model correlators from the Coulomb branch, The Journal of High Energy Physics, vol. 06 no. 2 (2006), pp. 044-, ISSN 1029-8479 [0507187v1], [doi]
    (last updated on 2017/12/12)

    Abstract:
    We compute the contribution of discrete Coulomb vacua to A-Model correlators in toric Gauged Linear Sigma Models. For models corresponding to a compact variety, this determines the correlators at arbitrary genus. For non-compact examples, our results imply the surprising conclusion that the quantum cohomology relations break down for a subset of the correlators. © SISSA 2006.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320